Header

UZH-Logo

Maintenance Infos

On a nonhierarchical version of the generalized random


Bolthausen, E; Kistler, N (2009). On a nonhierarchical version of the generalized random. Stochastic Processes and their Applications, 119(7):2357-2386.

Abstract

We study the Gibbs measure of the nonhierarchical versions of the Generalized Random Energy Models introduced in previous work. We prove that the ultrametricity holds only provided some nondegeneracy conditions on the Hamiltonian are met.

Abstract

We study the Gibbs measure of the nonhierarchical versions of the Generalized Random Energy Models introduced in previous work. We prove that the ultrametricity holds only provided some nondegeneracy conditions on the Hamiltonian are met.

Statistics

Citations

Dimensions.ai Metrics
10 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

70 downloads since deposited on 04 Nov 2009
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > Modeling and Simulation
Physical Sciences > Applied Mathematics
Language:English
Date:2009
Deposited On:04 Nov 2009 13:40
Last Modified:03 May 2024 01:39
Publisher:Elsevier
ISSN:0304-4149
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.spa.2008.12.002
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2531095
http://arxiv.org/abs/0802.3436v2